# SDR REXA201806050441

- Difficulty date: May 19, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,048 hours, 15,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 6003188715S
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR INNER HANDLE WAS CRACKED AT THE MOUNT POINT.  LOCATED & DRILLED A NEW HANDLE IAW SRM 51-40-11,  INSTALLED THE  HANDLE IAW WC 6273079, 1015659 8000-0074.
